# SDR 03FDEA00408

- Difficulty date: April 8, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,105 hours, 40,850 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LVL OFF AT FLT LEVEL 280 THE NO EQUIP COOLING LIGHT ILLUM.  QRH   DIRECTED TO CHK / RESET EQUIP COOLING C/B.  PULLED AND RESET THE C/B AND LIGHT REMAINED ON.  QRH THEN DIRECTED TO SHUT OFF RADIO ALT, VHF, & DME - COMPLIED WITH CHK LIST AND LIGHT REMAINED ON.  QRH DIRECTED LAND AT NEAREST SUITABLE AIRPORT - LANDED AT MCI 0201Z.  FOUND BLOWER DISCHARGE DUCT MUFFLER/LINER SHIFTED AND BLOCKING HOLE FOR FLOW LIMIT NOZZLE.  ALSO FOUND FLEX HOSE FOR FLOW LIMIT NOZZLE COLLAPSED.  REMOVED AND REPLACED BLOWER FAN DUE TO FOD DAMAGE REF 727-200 AMM 21-58-011-4.  REMOVED AND REPLACED BLOWER   DISCHARGE DUCT & FLOW LIMITING NOZZLE FLEX HOSE REF 727-200 AMM 21-58-061-4.  OPS CKS OK.
